# SDR DL72W961044

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 051791813
- Condition: Inoperative
- Location: B Hyd Syst
- Component: 651791813
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 893 - AIR TURN BACK DUE TO B-SYSTEM HYDRAULIC WENT TO ZERO WITH LOW PRESSURE LIGHT ON.  A-SYSTEM AT 2.5 GALLONS.  REPLACED INBOARD B-SYSTEM HYDRAULIC PUMP AND FILTERS.  REPLACED NR 5 SPOILER FILTER HOUSING PACKING.  RESERVICED HYDRAULIC SYSTEM.  OPS AND LEAK CHECK OK.
